# SDR AALA961475

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 141N516153
- Condition: Corroded
- Location: Bs 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLOOR AT STATION 405 RBL 12 HAD CORROSION BLENDED BEYOND SRM LIMITS.  REPAIRED PER MRB 757-967.  (M)
